| Model Number |
CAR-170-C |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
09/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cartridge was discarded.A device history record (dhr) review was conducted for the reported lot number and revealed the product was released for distribution having met quality and manufacturing specifications and requirements.The instructions for use states "check the system for blood and fluid leaks during treatment, and pay close attention to the blood line and access connections." all treatments must be administered under a physician''s prescription and performed by a trained and qualified person, considered to be competent in the use of this device by the prescribing physician so that alarms and harmful conditions can be responded to promptly.
Event or Problem Description
A report was received on (b)(6) 2023 from a 58 year old male patient with a medical history including diabetes and end stage renal disease, who stated a cartridge blood leak was observed during a home hemodialysis treatment on (b)(6) 2023.Additional information was received on (b)(6) 2023 from the home therapy nurse (htn) who stated there were no symptoms or medical intervention required and the patient continues to treat with the nxstage system.